# SDR 2002UALA01275

- Difficulty date: August 4, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 28,492 hours, 18,007 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 986.5 CABIN FLOORBEAM HAS SMALL SPOT OF CORROSION TWO PLACES AT RBL 17 AND RBL 24.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR ANGLES.
